# SDR 2001UALA01559

- Difficulty date: July 31, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: 26UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 40,728 hours, 21,076 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO FLIGHT OFFICER'S SLIDING WINDOW LEAKING.  *S/D*  WINDOW WAS REMOVED AND REINSTALLED.  HAS NO HISTORY OF PREVIOUS LEAKS.  HAS BEEN FLYING WITHOUT PROBLEMS SINCE WINDOW REINSTALLED.
